# SDR CALA2025062505851

- Difficulty date: June 21, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 78,445 hours, 29,625 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SERVICE DOOR SLIDE MATERIAL DRAGGING VERIFIED GIRT BAR MATERIAL IS NOT MORE THAN 11 INCHES PER AMM 25-66-01-400-803 FIGURE 401, NO MAINTENANCE ACTION REQUIRED
